# SDR YENA2024030500349

- Difficulty date: March 4, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 035
- Aircraft time: 45,112 hours, 29,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION: [CPCP FINDING]: CORROSION ON PREVIOUS REPAIRED CROSS BEAM LOCATED BTW FR17 AND Y=250LH TO Y=1080RH AT FWD FUSELAGE FLOOR STRUCTURE; REF. TOMEX NR-00178/JETBLUE WO1284057 NR00022 SUMMARY: CORROSION ON CROSS BEAM LOCATED BTW FR17 AND Y=250LH TO Y=-1080RH AT FWD FUSELAGE FLOOR STRUCTURE. WAS REMOVED PER EMB-190 SRM 51-10--03 AND SRM 51-12-01 AND IT WAS MEASUREDAND EVALUATED OUT OF. (CONSIDERED A MAJOR REPAIR)
